Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kevin El

Accutane or antibiotics

Ok, So I Wanna Know Which One You THink i should Try?

I Went on a 1 week Trial Of Monicyclin Or what ever its called.

No Results, Then again It was 1 week.

Ok so Ive TRied Retin-A and BP....that didnt work....

I Have Very SEver Acne......

Will Antibiotics Work?

or will i need Accutane?

And which one works faster?

i have it pretty severe......

on my back chest upper and lower arms and on my face and ass.

Look at my gallery for an idea of the Severity

Share this post


Link to post
Share on other sites

I have only done antibiotics (doxycycline) and I would definitely reccomend them. it started working immediately and I didn't have any initial breakout. It took around 3-5 months to see a whole lot of improvement, but it was definitely worth it because after 10 months I was clear! I was also on retin-a and duac (which is clindamycin and bp)...at first the retin-a helped w/ scarring, but it also made my face super red and dry, so i stopped taking that.

You might want to try antibiotics first because I know with accutane there are tons of side effects, but w/ antibiotics the only side effect for me was that i sunburned more easily and had to wear sunscreen more. go to a derm and they'll tell you what would be best for your skin.

Share this post


Link to post
Share on other sites

im on doxycyline and it hasnt really worked well for me. im prob gonna start accutane in about 2 weeks after my dermatologist appt. i would prob recommend accutane . although it takes like 5 months itll completely clear your acne. i have a couple friends who went on accutane and they are completely clear. the problem a lotta people say about the other antibiotics is that once yu go off is that your acne comes back but in accutane in most cases the severity never comes back

Share this post


Link to post
Share on other sites

Go for tane, anti-biotics are a treatment, tane is the solution. Mino gave me folliculitis, which is REALLY annoying compared to acne, trust me, so much worse. That's just my experience, but from now on, I'll never touch another anti-biotics if I don't have to.

By the way, the side effects from tane aren't nearly as bad as all the scare mongers make out. Check my log, in my sig, to see what I think of it, 76 days in so far.

Share this post


Link to post
Share on other sites

Alright alright HAHA.....

i saw that You Have a REcovery Period from Accutane?

I dont wanna Have to recover From any fuckin thing.....ill let my Derm Decide What He thinks The Best Thing for me to do is.....

If he says accutane......imma take it.......Nothing can be worste Than Having To take Blood Pressure Medication that I didnt Need...i havnt Felt The Same Since.

BTW, did you Know accutane makes ur brain Swell? 1/3 of the size because it Also Dries Up the Fluid inside ur Head.

yeah just thought u'd want to know....

But that that mean that you would Never Have a runny nose if ur on accutane?

I have a lot of Questions about Accutane.........Could some one Possibly Talk to Me Over AIm Or yahoo About it?

I Hear more bad things Than Good And That Scares Me a lil

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×